American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Allen B. Altman and Steven L. Kleiman. Compactifying the Jacobian. Bull. Amer. Math. Soc. 82 (1976) 947-949. MR 0429908.
Abstract, references, and article information   
View Article: PDF

[2] Robin Hartshorne, Elmer Rees and Emery Thomas. Nonsmoothing of algebraic cycles on Grassmann varieties. Bull. Amer. Math. Soc. 80 (1974) 847-851. MR 0357402.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1